# SDR UALA2013071504921

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767232
- Aircraft serial: 27115
- Aircraft time: 87,373 hours, 13,859 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Densitometer
- Part number: 10065500002
- Part serial: 290
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL QTY BLANKING, REPLACED DENSITOMETER IAW 28-41-03.  PERFORMED TEST IAW, NO FAULTS.
